# SDR SWAA2012071605840

- Difficulty date: July 9, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 16,124 hours, 9,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 500B, STR 16R.  REMOVED AND REPLACED CLIP IAW DWG AND SRM.
